MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number CL10041021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility registered nurse (rn) reported a blood leakage from a crit-line blood chamber that occurred during a patient treatment.The rn reported the crit-line blood chamber exhibited a blood leakage from the seam where the crit-line clic connects.As a result, the treatment was halted, the blood was returned to the patient, and an entirely new setup was implemented, allowing the treatment to continue without any further incidents.The compromised blood chamber was not saved and was disposed of.Upon follow-up, the clinic manager (cm) stated on (b)(6) 2025 immediately after initiation of the patient's hemodialysis (hd) treatment, a blood leak was observed from the seam where the crit-line clic connects.Treatment was paused and the patient¿s blood was successfully returned.Per cm the patient¿s estimated blood loss (ebl) was minimal and did not provide a quantitative volume.The cm noted that the patient remained asymptomatic and confirmed that the patient did not experience a serious injury or require medical intervention as a result of this issue.The machine, a 2008t, was not expected to and did not alarm.The patient was utilizing fresenius bloodlines.No damage was noted on the crit-line blood chamber prior to treatment.Immediately following the event, the patient was re-setup with new supplies on the same machine and completed treatment without further issue.The machine has remained in service.There was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The sample was discarded and was no longer available to be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
CLIC BLOOD CHAMBER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23250573
Report Number0008030665-2025-02407
Device Sequence Number10425655
Product Code KOC
UDI-Device Identifier00840861100552
UDI-Public00840861100552
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K152953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberCL10041021
Device Lot Number23JR01183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS DIALYZER; FRESENIUS DIALYZER
Patient SexUnknown